Open Access
Translator Disclaimer
May, 1982 Positively Correlated Normal Variables are Associated
Loren D. Pitt
Ann. Probab. 10(2): 496-499 (May, 1982). DOI: 10.1214/aop/1176993872

Abstract

It is shown that normal variables are associated if and only if their correlations are nonnegative.

Citation

Download Citation

Loren D. Pitt. "Positively Correlated Normal Variables are Associated." Ann. Probab. 10 (2) 496 - 499, May, 1982. https://doi.org/10.1214/aop/1176993872

Information

Published: May, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0482.62046
MathSciNet: MR665603
Digital Object Identifier: 10.1214/aop/1176993872

Subjects:
Primary: 62H99

Keywords: association of random variables , Normal variables , positive correlation

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.10 • No. 2 • May, 1982
Back to Top